Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have Dengue fever, itchy rashes on palm and feet, unable to sleep. Given multivitamin and cetrizine

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4352 Questions
My daughter is suffering from Dangue fever for 7 days today her fever is down. Today on her palm and feet there are rashes and itching. She is not able to sleep due to itching. Her platelets was initially 2.5 lake now it is 1.4lakh
We also given multivitamin and cetrizine to her today. Also apply lactocalamine lotion
Posted Sat, 12 Oct 2013 in Child Health
Answered by Dr. Rakesh Madhyastha 15 minutes later
Brief Answer:

Detailed Answer:
Thanks for the query.

It is normal to have viral itchy rashes in dengue and your can continue taking cetrizine and calamine lotion for the itch. At our set up we ask the patients to mix glycerine and XXXXXXX water in 1:1 ratio and apply luxuriously for severe itching, it gives instant relief.

However platelet of 1.4 lakh is of concern and make sure the platelets are checked everyday, if the platelets go below 75,000 or if your child develops small bleeding spots please approach a hospital and get admitted as platelet transfusion might be required. In our set up we transfuse platelets when it drops below 35,000.

I hope I was of help, if you have any further queries please get back to me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor